Research Repository

Sums of quadratic half integer harmonic numbers of alternating type

Sofo, Anthony ORCID: 0000-0002-1277-8296 (2016) Sums of quadratic half integer harmonic numbers of alternating type. Journal of Classical Analysis, 8 (2). 99 - 111. ISSN 1848-5979

[img] Text
jca-08-09.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial.

Download (190kB)
Item Type: Article
Uncontrolled Keywords: special functions
Subjects: FOR Classification > 0103 Numerical and Computational Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 07 Jul 2017 00:58
Last Modified: 14 Aug 2017 05:55
URI: http://vuir.vu.edu.au/id/eprint/34283
DOI: https://doi.org/10.7153/jca-08-09
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar